| Model Number |
M0067001210 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Abdominal Pain (1685)
| Date of Event |
03/01/2016
Type of Reportable Event
Serious Injury
Event or Problem Description
Note: this report pertains to one of four devices used in the same patient and procedure.It was reported to boston scientific corporation that an imager ii, nephromax balloon, 8/10 dilator sheath set and percutaneous access needle were used during a percutaneous nephrolithotomy (pcnl) procedure performed in (b)(6) 2016.The patient experienced abdominal pain and was given intravenous (iv) pain control.In the physician's assessment the event was possibly related to the imager ii and 8/10 dilator sheath set but was causally related to the procedure.In the physician's assessment the event was probably related to the nephromax ballloon, percutaneous access needle but was causally related to the procedure.
Additional Manufacturer Narrative
Date of event: the exact date is unknown; however, it was reported that the event occurred in (b)(6) 2016.The complainant was unable to report the device suspected lot number; therefore, the manufacture date and expiration date are unknown.Imdrf patient code e1002 captures the reportable event of abdominal pain.Imdrf impact code f2303 captures the reportable event of medication required.